# SDR DALA2025052704041

- Difficulty date: May 21, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N110DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50029
- Aircraft time: 12,283 hours, 5,703 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK AFT END AT FR74, LBL23, WL151 ( CORROSION SSI: 53-61-43-01). REMOVED AND REPLACED SEAT TRACK BETWEEN FR61 TO FR74, LBL 23, WL 151 PER A220 ASRP BD500-A-J51-42-21-00AAA-078A-A AND DWG C01342701 REV:-E AND DWG C01303300 REV:G. CORRECTION: REMOVED AND REPLACED SEAT TRACK BETWEEN FR61 TO FR74, LBL 23, WL 15 1 PER A220 ASRP BD500-A-J51-42-21-00AAA-078A-A AND BD DWG C01342701 REV :-E AND BD DWG C01303000 REV:G. (LP# 0978546)
